Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Binomial free resolutions
for normal toric surfaces


Authors: Vesselin Gasharov and Irena Peeva
Journal: Proc. Amer. Math. Soc. 127 (1999), 1583-1588
MSC (1991): Primary 13D02
Published electronically: February 17, 1999
MathSciNet review: 1485475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct the minimal free resolution of the residue field over a normal toric surface.


References [Enhancements On Off] (What's this?)

  • [Ei] David Eisenbud, Commutative algebra, Graduate Texts in Mathematics, vol. 150, Springer-Verlag, New York, 1995. With a view toward algebraic geometry. MR 1322960 (97a:13001)
  • [Fu] William Fulton, Introduction to toric varieties, Annals of Mathematics Studies, vol. 131, Princeton University Press, Princeton, NJ, 1993. The William H. Roever Lectures in Geometry. MR 1234037 (94g:14028)
  • [HRW] J. Herzog, V. Reiner, and V. Welker, The Koszul property in affine semigroup rings, preprint (1997).
  • [Fr] Ralph Fröberg, Determination of a class of Poincaré series, Math. Scand. 37 (1975), no. 1, 29–39. MR 0404254 (53 #8057)
  • [LS] O. A. Laudal and A. Sletsjøe, Betti numbers of monoid algebras. Applications to 2-dimensional torus embeddings, Math. Scand. 56 (1985), no. 2, 145–162. MR 813633 (87h:13010)
  • [PRS] I. Peeva, V. Reiner, and B. Sturmfels, How to shell a monoid, preprint, Math. Ann. 310 (1998), 379-393. CMP 98:07

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13D02

Retrieve articles in all journals with MSC (1991): 13D02


Additional Information

Vesselin Gasharov
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Address at time of publication: Department of Mathematics, Cornell University, Ithaca, New York 14853

Irena Peeva
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Address at time of publication: Department of Mathematics, Cornell University, Ithaca, New York 14853

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04732-2
PII: S 0002-9939(99)04732-2
Received by editor(s): September 4, 1997
Published electronically: February 17, 1999
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1999 American Mathematical Society